# SDR CALA2025110510911

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N14517
- Make and model: Airbus A321-271NX
- Aircraft serial: 12101
- Aircraft time: 2,938 hours, 1,073 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Condition: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOGPAGE 6827952. REQUIRED TO COMPLETE IDLE POWER TEST REF AMM 71-00-00-720-811-A DUE TO FAN SHAFT COVER PACKING REPLACEMENT IAW AMM 72-15-00-960-801-A. PERFORMED IDLE AND HIGH POWER RUN NO FOUL FOWL SMELL NOTED.
